# SDR DALA2023092507840

- Difficulty date: September 11, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2977587) FWD CARGO S26L, FLOOR SUPPORT BTWN STA 500A AND STA 500E WITH SPOTS OF CORROSION. FWD CARGO S26L, FLOOR SUPPORT BTWN STA 500A AND STA 500E NEW SIDE PLATE WAS REPLACED B737-800 SRM 51-40-02-0G.
